MathSciNet Relay Station
MathSciNet bibliographic data
MR1188739 11B68 (11A07)
Gillespie, Frank S. A generalization of Kummer's congruences and related results. Fibonacci Quart. 30 (1992), no. 4, 349–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement